Zur Theorie der Determinanten

von Szüts

Mathematische Annalen (1889)

  • Volume: 33, page 477-492
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Szüts, von. "Zur Theorie der Determinanten." Mathematische Annalen 33 (1889): 477-492. <http://eudml.org/doc/157423>.

author = {Szüts, von},
journal = {Mathematische Annalen},
pages = {477-492},
title = {Zur Theorie der Determinanten},
url = {http://eudml.org/doc/157423},
volume = {33},
year = {1889},

AU - Szüts, von
TI - Zur Theorie der Determinanten
JO - Mathematische Annalen
PY - 1889
VL - 33
SP - 477
EP - 492
UR - http://eudml.org/doc/157423
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.